Couldn't find what you looking for?

TRY OUR SEARCH!

Just tried to go off the patch havent slept in 3 days even with perscrib
sleeping pill. I felt so bad on 3rd day i called the dr.Nurse told me to cut the
patch in 1/2 and she'll have him call me i was on 50 mcg for about 6 months.
When will i go to sleep ive been up for 3 days now?
How long will it take for these withdrawls go away?
My back & knee surgeries didnt hurt this much.
Never felt so bad in my life.

Loading...

i dont know how old this msg. is but this was my experience. yes, my dr. prescribed these for me, 100mgs. as they are supposed to last 3 days, well that didn't last long. this isnt going to help much but that is probably the worst w/d's i've ever had. it's got several narcotics, not just one. everyone is different. sleep is the best way to avoid these w/d's for me anyway. Clonodine or clonzapam(if i spelled it right) helps quite a bit, but they are benzos and you can get hooked on those also. you may just have to bite the bullet and tough it out. i did this last week and it wasn't as bad for me. good luck and pray!
Reply

Loading...

Ok im a newbie to this so i would REALLY appriciate any advice anyone has for me. My fiance was in a terrible accident and has had a bad back injury because of it. He's been on Fentynal Patches,oxi's,and prescribed sleep aids for 2 1/2 yrs. now. We r down to ONLY the Fentynal patches and he is now going into his 3rd day of having no Fentynal. His symptoms are Chills,shakes and kicks. Is it safe to be doing this cold turkey? unfortunately our insurance doesn't kick in until Jan 1st..it so stinks..i don't know what to expect from this withdrawal and im soo nervous for his safety.Some people tell me its going to take 35+ days of withdrawal symptoms and some say 3 days? Is there a common time period with the physical stuff? i know mentally its long term but im curious about the physical part of the withdrawal symptoms. Any advice would help. What other over the counter meds might help during this process if theres any? PLEASE HELP!
Reply

Loading...